As we grow older, it is normal to experience age-related eye problems. These changes usually have nothing to do with Parkinson’s. If you are having vision problems, it is important to visit an ophthalmologist first.
Vision Changes in Parkinson’s
There are some vision changes that may be due to Parkinson’s or medications for PD:
•Double vision can occur due to medications or because the eyes have trouble working together, also called convergence insufficiency. Special prism glasses… read more
Hi guys, I’m a new member at this blog. I had a stem cell infusion ( Wharton’s jelly umbilical cord derived) in June 2018. IV dispensed and nasal injection. First month few improvement noted in speeding doing things, better handling of food while eating and some relief in pain. I did a small adjustment down in medication. That’s it seven months by now. I still waiting as there is an expected improvement in a range up to a year of… read more
Dr suggested adding to reduce tremors.
I am 68 have noticed a lot of anxiety is happening take sinemet
The carbidopa-levodopa wasn't doing it, so the first neurologist had me on a low level of Artane. On a higher dose, I had a couple of episodes of disorientation while driving on familiar freeway interchanges at night, as well as extremely dry mouth. With the combo of these 2 meds, I was feeling great, had high energy, could run on the athletic field with my students, and lost weight! That lasted almost a year, then I started getting tired, gaining weight, and mild tremors.… read more
This medication give me my life back.
I can walk perfectly, dance and back in running.